Jump to content

Miss Soloist

Member Since 24 Oct 2012
Offline Last Active May 31 2014 03:56 PM

#3425600 Month 7 Of Accutane Still Getting New Spots

Posted by Miss Soloist on 11 April 2014 - 06:44 AM

I think it can be quite normal. I got spots like the ones you're describing throughout my 5month course. I didn't clear up completely until a month or so after I came off of Roaccutane.




#3422202 Do People With Acne Commit Suicide Very Often?

Posted by Miss Soloist on 23 March 2014 - 05:32 PM

I actually did attempt suicide multiple times because of acne. Whilst I would hope I would never go down that road again and it's not exactly something I'm proud of, I would never berate another person for feeling that way. You can't help how you feel over some things.

 

The disease is very cruel and whilst it may not be comparable to other problems or diseases in the world, it is, in itself very traumatic to have a sudden onset of a disease which threatens to disfigure your face irrecoverably, with nothing you can do to stop it, in often a short space of time.

 

That in itself is quite devastating to any normal person. Factor in other scenarios and you can very easily start to fall down a slippery slope.




#3336349 Bearing My Acne:(

Posted by Miss Soloist on 26 March 2013 - 12:08 PM

Rob - I know this might be effecting you greatly and I totally understand how acne can make you feel but let me say this - I would KILL KILL KILL for your skin. The acne you have is so mild, it's barely noticable and you have no visible scarring. I am actually jealous of your acne and skin. Go out and smile, you deserve to.




#3322505 How ya feelin' about your acne today?

Posted by Miss Soloist on 29 January 2013 - 12:30 PM

Feel like I want to be able to programme my genes differently so I don't have such shatty skin. Sucks I have rich, long shiny hair that i've always been complimented on but now I the skin of a homeless 40 year old heroin addict.




#3321658 How ya feelin' about your acne today?

Posted by Miss Soloist on 25 January 2013 - 04:39 PM

Not too bad, it's deceptively calm. I'm now on treatment but who knows if it's this or a fluke. I don't get my hopes up these days.

 

I guess the worst part is the amount of pain we go through, every single day.

Whether we take medication that ultimately damages our bodies because let's face it - there's always a trade off with medicine, whatever it might be. From antibiotics to hormones to Roaccutane. These will all damage us, might not even work, but what's the alternative?

Or we have to go through the mental pain, so much so that we have to try and force ourselves to think differently just to get through a day.

The things we lose, the time that's lost and cannot be brought back.

It's an endless revolving vortex that revolves constantly ever draining our resolve, the fight is never over. It's always there and when it's not we live in fear it will remerge from nowhere.

I'm so tired of this. I just wish it would end. Hell, I wish acne was a life threatening disease so there would be more urgency to find safer and more effective treatments. There has to be a better way... this disease is so common and has been with us for thousands of years...there has to be some way.




#3302164 Tetralysal (300Mg) And Duac Gel

Posted by Miss Soloist on 13 November 2012 - 01:20 PM

Hey there, you're on the same as me! Except the duac (which i found too irritating). I was actually one of the rare ones who was cured of acne from antibiotics (when i was younger). You should be fine and I expect that given that your acne is mild you'll probably clear up fast and very well. Unfortunately the trade off is that all treatments have side effects, some people feel them to a greater or lesser degree but you won't know until you try it.
You're very wise to take probiotics, they'll certainly help protect your stomach.

Unfortunately for me my acne returned and has become cystic (nothing to do with antibiotics though) so i'm just on these to follow the protocol and as a precusor to the dreaded Roaccutane. Sighs.